# SDR MALA954576

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND AFT CARGO DOOR FUSELAGE FRAME CRACKED AT THE ACTUATOR ATTACH POINT HOLE.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING A REPAIR ANGLE, DOUBLER, AND FILLER IAW FAC ARP 53-20-9503.  (X)
